Aa
A
A
Close
Blank
Avatar universal
Am i overdosing help!!!
i took pain killers my mum give me 2 of them, and like 2 hours l8er i took another they are 300mg i dont know what you call them, but i feel dizy and just a wee bit sick can some one give me an awnser on what to do??
Cancel
2 Answers
2 Answers
Page 1 of 1
Avatar universal
You probably are not overdosing, but nobody can tell you what to do without knowing what they are.  You may want to lay down and try calming yourself for a bit - anxiety can produce hellish symptoms that can make you feel quite Ill.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
1268057 tn?1452268753
What are the painkillers?  

If you are feeling worse you should seek medical attention.  
Comment
Cancel
1268057 tn?1452268753
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
144586 tn?1284669764
Blank
11079760 tn?1449081557
Blank
Minneapolis, MN
209987 tn?1451939065
Blank
AB
1780921 tn?1462244109
Blank
Queen Creek, AZ
Avatar universal
Blank